By Topic

Bounds on the entropy series

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Capocelli, R.M. ; Dept. of Comput. Sci., Oregon State Univ., Corvallis, OR, USA ; De Santis, A. ; Taneja, I.J.

Upper bounds on the entropy of a countable integer-valued random variable are furnished in terms of the expectation of the logarithm function. In particular, an upper bound is derived that is sharper than that of P. Elias (ibid., vol.IT-21, no.2, p.194-203, 1975), for all values of Ep(log). Bounds that are better only for large values of Ep than the previous known upper bounds are also provided

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 1 )